Best linear methods of approximation and optimal orthonormal systems of the Hardy space

Authors

  • V. V. Savchuk

Abstract

We construct the best linear methods of the approximation of functions from the Hardy space Hp on compact subsets of the unit disk. We show that the Takenaka - Malmquist systems are such systems of functions that are orthonormal on the unit circle and optimal for the construction of the best linear methods of approximation.

Published

25.05.2008

Issue

Section

Research articles

How to Cite

Savchuk, V. V. “Best Linear Methods of Approximation and Optimal Orthonormal Systems of the Hardy Space”. Ukrains’kyi Matematychnyi Zhurnal, vol. 60, no. 5, May 2008, pp. 636–646, https://umj.imath.kiev.ua/index.php/umj/article/view/3182.